Acta Mathematica Scientia

, Volume 39, Issue 4, pp 1053–1064 | Cite as

A Picard-Type Theorem and a Uniqueness Theorem of Non-Archimedean Analytic Curves in Projective Space

  • Zhonghua Wang (王中华)
  • Qiming Yan (颜启明)Email author


In this article, we prove a Picard-type Theorem and a uniqueness theorem for non-Archimedean analytic curves in the projective space ℙn (\(\mathbb{F}\)), where the characteristic of \(\mathbb{F}\) is 0 or positive. In the main results of this article, we ignore the zeros with large multiplicities.

Key words

Picard-type theorem uniqueness theorem non-Archimedean analytic curves 

2010 MR Subject Classification

32P05 32A19 32H25 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Nevanlinna R. Zur Theorie der meromorphen Funktionen. Acta Mathematica, 1925, 46(1/2): 1–99MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Nevanlinna R. Einige Eindeutigkeitssätze in der Theorie der meromorphen Funktionen. Acta Mathematica, 1926, 48(3/4): 367–391MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Yang C C, Yi H X. Uniqueness Theory of Meromorphic Functions. Beijing: Science Press, 1995; Kluwer, 2003Google Scholar
  4. [4]
    Adams W W, Straus E G. Non-archimedian analytic functions taking the same values at the same points. Illinois Journal of Mathematics, 1971, 15(1971): 418–424MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Ru M. Uniqueness theorems for p-adic holomorphic curves. Illinois Journal of Mathematics, 2001, 45(2001): 487–493MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Yan Q M. Uniqueness theorem for non-Archimedean analytic curves intersecting hyperplanes without counting multiplicities. Illinois Journal of Mathematics, 2011, 55(4): 1657–1668MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Yan Q M. Truncated second main theorems and uniqueness theorems for non-Archimedean meromorphic maps. Annales Polonici Mathematici, 2017, 119(2): 165–193MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    Cherry W, Toropu C. Generalized ABC theorems for non-Archimedean entire functions of several variables in arbitrary characteristic. Acta Arithmetica, 2009, 136(4): 351–384; 351–384MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    Cao T B, Yi H X. Unicity theorems for meromorphic mappings sharing hyperplanes in general position (in Chinese). Sci China Math, 2011, 41(2): 135–144Google Scholar
  10. [10]
    Tu Z H, Wang Z H. Uniqueness problem for meromorphic mappings in several complex variables into ℙN(ℂ) with truncated multiplicities. Acta Mathematica Scientia, 2013, 33B(1): 122–130MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    An T. A defect relation for non-Archimedean analytic curves in arbitrary projective varieties. Proceedings of the American Mathematical Society, 2007, 135(5): 1255–1261MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    Bosch S, Guäntzer U, Remmert R. Non-Archimedean Analysis. A Systematic Approach to Rigid Analytic Geometry. National Catholic Bioethics Quarterly, 1999, 5(3): 471–479Google Scholar
  13. [13]
    Boutabaa A. Théorie de Nevanlinna p-adique. Manuscripta Mathematica, 1990, 67(1): 251–269MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    Cartan H. Sur les zéros des combinaisons linéaires de p fonctions holomorphes données. Mathematica (Cluj), 1993, 7: 5–31zbMATHGoogle Scholar
  15. [15]
    Cherry W. Non-Archimedean analytic curves in abelian varieties. Mathematische Annalen, 1994, 300(1): 393–404MathSciNetCrossRefGoogle Scholar
  16. [16]
    Cherry W, Ye Z. Non-Archimedean Nevanlinna theory in several variables and the non-Archimedean Nevanlinna inverse problem. Transactions of the American Mathematical Society, 1997, 349(12): 5043–5071MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    Rodrigánez C C. Nevanlinna theory on the p-adic plane. Annales Polonici Mathematici, 1992, 57(2): 135–147MathSciNetCrossRefzbMATHGoogle Scholar
  18. [18]
    Hu P C, Yang C C. Meromorphic Functions over Non-Archimedean Fields. Complex Variables and Elliptic Equations, 2000, 30: 235–270Google Scholar
  19. [19]
    Khoai H H. On p-adic meromorphic functions. Duke Mathematical Journal, 1983, 50(50): 695–711MathSciNetCrossRefzbMATHGoogle Scholar
  20. [20]
    Khoai H H. Heights for p-adic meromorphic functions and value distribution theory. Vietnam Journal of Mathematical, 1992, 20: 14–29MathSciNetzbMATHGoogle Scholar
  21. [21]
    Min Ru. A note on p-adic Nevanlinna theory. Proceedings of the American Mathematical Society, 2001, 129(5): 1263–1269MathSciNetCrossRefzbMATHGoogle Scholar
  22. [22]
    Tan T V, Trinh B K. A note on the uniqueness problem of non-Archimedean holomorphic curves. Periodica Mathematica Hungarica, 2014, 68(1): 92–99MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Wuhan Institute Physics and Mathematics, Chinese Academy of Sciences 2019

Authors and Affiliations

  • Zhonghua Wang (王中华)
    • 1
    • 2
  • Qiming Yan (颜启明)
    • 1
    Email author
  1. 1.Department of MathematicsTongji UniversityShanghaiChina
  2. 2.School of Mathematics and StatisticsHenan UniversityKaifengChina

Personalised recommendations